# SDR SIMA20220530001

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 40,177 hours, 35,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 3025103
- Condition: Inoperative
- Location: Lh
- Component: Light Emergency
- Component part number: 3025103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY LIGHT INOP-C/A-RAR LH OVERWING EMERGENCY LIGHT IAW EMB 145 AMM 33-50-07 OPS CHECK GOOD
